# SDR A6WA200940459

- Difficulty date: July 27, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501153
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL AT LBL 45 CORRODED FROM FS 574 TO 621 AROUND STOW PLATE ATTACHING HOLES.  CORROSION ON CARGO DOOR SILL AT LBL 45 FROM FS 574 TO FS 621 AROUND STOW PLATE ATTACHING HOLES, REMOVED IAW SRM 51-21-06.  (K)
